# SDR DALA1122833251

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 40,661 hours, 18,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BET FR 69 AND FR 70 AROUND WASTE TANK VACUUM VENT HOLE HAS CORROSION.  REMOVED CORR IAW SRM 51-74-00.  REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11, CUT OUT DAMAGED AREA IAW SRM 53-41-11, HFEC TRIMMED AREA IAW NTM 51-10-08, NO CRACKS.  FABBED DOUBLER & 2 FILLERS IAW SRM 53-41-11, FIG 205.  INSTALLED DOUBLER & FILLERS IAW SRM 51-42-11 & SRM 53-41-11.  INSP AT 53900 FC PER SRI  53-41-11-2-001-00.
